Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Green thick mucous string, wheezing for 2 months, history of asthma treatment.

I coughed up a thick mucous string. It was green, about 2 inches long, and about a quarter of an inch in diameter. It was thick, not runny. What was that all about? I also have had wheeziness for about 2 months and need to clear my throat a lot in the last few days. I was diagnosed with asthma in 1999 and have been treated for it ever since.
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
YOUR ALLERGIES INCREASES WITH AGE AND THE SAME MEDICINES ARE NOT ABLE TO CONTROL
THE SYMPTOMPS YOU WROTE ARE OF SINUSES WHICH ARE INFECTED
TAKE DOXYCYCLINE 100 MG BD FOR 7 DAYR THIS WILL CLEAR THE SINUSES FAST AND GREENISH MUCUS WILL BE FINISHED AND CAN CLEAT THROAT RELIEVING OF IRRITATION OF THROAT
TAKE MONTELUCAST 10 MG BD
ADD ANTACID GEL TDS
ADD BRONCHODILATOR SYP
CONTINUE 3 WK
I SUGGEST YOU TO GO FOR ALLERGY TESTS AND IMMUNOTHERAPY FOR BETTER PPERMANENT RESULTS IN ASTHMA
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor